# SDR DALA2016111408767

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 35,086 hours, 18,363 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HOT PLASTIC/ELECT ODOR FROM 1L DOOR AREA, ENTERTAINMENT SYSTEM SHUTDOWN. OPERATED FWD GALLEY OVEN FOR 30 MINS, FOUND PLASTIC SMELL, REPLACE OVEN.
